# SDR MASA200501066

- Difficulty date: December 21, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,731 hours, 13,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 617
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,354 hours, 5,443 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 8 DEG ON APPROACH.  MAINTENANCE REPLACED THE FECU, LUBED FLEX SHAFTS AND C/W PART A AND B.
